ResearcherID Thomson Reuters  

Aurichi, Leandro F
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-2298-2011
URL: http://www.researcherid.com/rid/F-2298-2011
Subject: Mathematics
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: D-SPACES, TOPOLOGICAL GAMES, AND SELECTION PRINCIPLES
 Author(s): Aurichi, Leandro F.; Dydak, J; Geoghegan, R; et al.
 Source: Topology Proceedings, Vol 36 Volume: 36 Pages: 107-122 Published: 2010
 Times Cited: 20
added
14-Sep-11
2.  Title: D-SPACES, IRREDUCIBILITY AND TREES
 Author(s): Aurichi, Leandro F.; Junqueira, Lucia R.; Larson, Paul B.; et al.
 Source: Topology Proceedings, Vol 35 Volume: 35 Pages: 73-82 Published: 2010
 Times Cited: 5
added
14-Sep-11
3.  Title: Examples from trees, related to discrete subsets, pseudo-radiality and omega-boundedness
 Author(s): Aurichi, Leandro Fiorini
 Source: Topology and Its Applications Volume: 156 Issue: 4 Pages: 775-782 Published: FEB 1 2009
 Times Cited: 2
 DOI: 10.1016/j.topol.2008.09.015
added
14-Sep-11
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: